The Brownian limit of separable permutations - Archive ouverte HAL Access content directly
Journal Articles Annals of Probability Year : 2018

The Brownian limit of separable permutations

Mathilde Bouvel
Valentin Féray
Adeline Pierrot

Abstract

We study random uniform permutations in an important class of pattern-avoiding permutations: the separable permutations. We describe the asymptotics of the number of occurrences of any fixed given pattern in such a random permutation in terms of the Brownian excursion. In the recent terminology of permutons, our work can be interpreted as the convergence of uniform random separable permutations towards a "Brownian separable permuton".

Dates and versions

hal-01818309 , version 1 (18-06-2018)

Identifiers

Cite

Frédérique Bassino, Mathilde Bouvel, Valentin Féray, Lucas Gerin, Adeline Pierrot. The Brownian limit of separable permutations. Annals of Probability, 2018, 46 (4), pp.2134 - 2189. ⟨10.1214/17-AOP1223⟩. ⟨hal-01818309⟩
753 View
2 Download

Altmetric

Share

Gmail Facebook X LinkedIn More